Existence of Positive Periodic Solutions of Two Species Discrete Lotka-Volterra System with Diffusion

  IJMTT-book-cover
 
International Journal of Mathematics Trends and Technology (IJMTT)
 
© 2019 by IJMTT Journal
Volume-65 Issue-11
Year of Publication : 2019
Authors : R. Eswari
  10.14445/22315373/IJMTT-V65I11P516

MLA

MLA Style:R. Eswari  "Existence of Positive Periodic Solutions of Two Species Discrete Lotka-Volterra System with Diffusion" International Journal of Mathematics Trends and Technology 65.11 (2019):157-167.

APA Style: R. Eswari (2019). Existence of Positive Periodic Solutions of Two Species Discrete Lotka-Volterra System with Diffusion ” International Journal of Mathematics Trends and Technology,157-167.

Abstract
We deal with two species discrete Lotka-Volterra system with diffusion. By applying the continuation theorem of coincidence degree theory, we establish a set of suffcient conditions on the existence of at least one positive periodic solution with period p. Some examples are provided to illustrate the results.

Reference
[1] A. Lotka, Elements of Physical Biology, Williams and Wilkins, Baltimore, 1925.
[2] V. Volterra, \Variazioni e uttuazioni del numero di individui in specie animali conviventi," Mem. Accd. Lincei., vol. 2, pp. 31{113, 1926.
[3] H. I. Freedman, Deterministic Mathematical Models in Population Ecology, Marcel Dekkar, New York, 1980.
[4] R. P. Agarwal, Difference Equations and Inequalities: Theory, Methods and Applications, Monographs and Textbooks in Pure and Applied Mathematics, Marcel Dekkar, New York, 2000.
[5] J. D. Murry, Mathematical Biology, Springer-Verlag, New York, 1989.
[6] R. Y. Zhang, Z. C. Wang, Y. Chen and J. Wu, \Periodic solutions of a single species discrete population model with periodic harvest/stock," Computers and Mathematics with Applications, vol. 39, pp. 79{90, 2000.
[7] M. Fan and K. Wang, \Periodic solutions of a discrete time nonautonomous ratio-dependent predator-prey system," Mathematical and Computer Modelling, vol. 35, pp. 951{961, 2002.
[8] X. Xie, Z. Miao and Y. Xue, \Positive periodic solutions of a discrete Lotka-Volterra commensal symbiosis model," Commun. Math. Bio1. Neurosci., vol. 2015:2, pp. 1{10, 2015.
[9] X. Xiong and Z. Zhang, \Periodic solutions of a discrete two species competitive model with stage structure," Mathematical and Computer Modelling, vol. 48, pp. 333{343, 2008.
[10] R. Mu, M. A. J. Chaplain and F. A. Davidson, \Periodic solution of a Lotka-Volterra predator-prey model with dispersion and time delays," Applied Mathematics and Computation, vol. 148, pp. 537{560, 2004.
[11] A. Muhammadhaji, R. Mahemuti and Z. Teng. \On a periodic predator-prey system with nonlinear diffusion and delays," Afr. Mat., vol. 27, pp. 1179{1197, 2016.
[12] E. Beretta, F. Solimano and Y. Takeuchi. \Global stability and periodic orbits for two patch predator-prey diffusion delay models," Math. Biosci., vol. 85, pp. 153{183, 1987.
[13] X. Song and L. Chen, \Persistence and global stability for nonautonomous predator-prey system with diffusion and time delay," Comput. Math. Applc., vol. 35(6), pp. 33{40, 1998.
[14] W. Wang and Z. Ma, \Asymptotic behavior of a predator-prey system with diffusion and delays," Journal of Mathematical Analysis and Applications, vol. 206, pp. 191{204, 1997.
[15] F.Wei and K.Wang, \Global stability and asymptotically periodic solution for nonautonomous cooperative Lotka-Volterra system," Applied Mathematics and Computation, vol. 182, pp. 161{165, 2006.
[16] R. Xu and L. Chen, \Persistence and stability for a two-species ratio-dependent predator-prey system with time delay in a two-patch environment," Computers and Mathematics with Applications, vol. 40, pp. 577{588, 2000.
[17] Z. Zhang and Z. Wang, \Periodic solutions for nonautonomous predator-prey system with difusion and time delay," Hiroshima. Math. J., vol. 31, pp. 371{381, 2001.
[18] H. Zhu, K. Wang and X. Lia, \Existence and global stability of positive periodic solutions for predator-prey system with inffnite delay and diffusion," Nonlinear Analysis: Real World Applications, vol. 8, pp. 872{886, 2007.
[19] C. Liu and L. Chen, \Periodic solution and global stability for nonautonomous cooperative Lotka-Volterra diffusion system," J. Lan Zhou University (Natural Science), vol. 33, pp. 33{37, 1997.
[20] F. Wei, Y. Lin, L. Que, Y. Chen, Y. Wu and Y. Xue, \Periodic solution and stability for a nonautonomous competitive Lotka-Volterra diffusion system," Applied Mathematics and Computation, vol. 216, pp. 3097{3104, 2010.
[21] Z. Zhang and Z. Wang, \Periodic solution for a two-species nonautonomous competition Lotka-Volterra patch system with time Delay," Journal of Mathematical Analysis and Applications, vol. 265, pp. 38{48, 2002.
[22] Earl A. Coddington, Norman Levinson, Theory of Ordinary Differential Equations, Tata Mc Graw-Hill Publishing Co.Ltd., New Delhi, 1972. 11
[23] L. Dong, L. Chen and P. Shi, \Periodic solutions for two species nonautonomous competition system with diffusion and impulses," Chaos, Solitons Fractals, vol. 32, pp. 1916{1926, 2007.
[24] X. Ding and F. Wang, \Positive periodic solution for a semi-ratio-dependent predator-prey system with diffusion and time delays," Nonlinear Analysis: Real World Applications, vol. 9, pp. 239{249, 2008.
[25] S. Chen, J. Zhang and T. Young, \Existence of positive periodic solution for nonautonomous predator-prey system with diffusion and time delay," Journal of Computational and Applied Mathematics, vol. 159, pp. 375{386, 2003.
[26] F. Chen, \On a nonlinear nonautonomous predator-prey model with diffusion and distributed delay," Journal of Compu- tational and Applied Mathematics, vol. 180, pp. 33{49, 2005.
[27] R. Gaines and J. Mawhin, Coincidence Degree and Nonlinear Differential equations, Springer-Verlag, Berlin, 1977.

Keywords
Discrete Lotka-Volterra system, diffusion, continuation theorem, periodic solution